20 yrs old lady came with h/o tenia versicolor along with tenia faciae in my old 2 months ago... She has h/o recurrent tenia and use to get better with antifungals and use to reoccur off and onn since 2 yrs ?? Hygiene?? Incomplete or inappropriate treatment?? Immunocompromised status.. 2 months ago the treatment started by me was.. Tab itraconazole od. Tablet levocet od.. Tablet wysolone as itching was intense for 2 weeks in tapering dose.. Oint luliconazole bid.. Bath with ketolife soap.. Also immunocompromised status checked and was fit.. It was doing well till one and half month and then started as small vesicular eruption on face on chest back as images attached... Also tenia which was subsided started reappearing again... Plzz guide me regarding eruptions.. And also suggest me what else should I do in this scenario regarding both tenia and the vesicular eruption... Will be thankfull to all of u..

3 Likes

LikeAnswersShare

Yes eruptions are trunkal acnes And rest of lesions are tenia corporis incognito Rx lady appears to be under psychological stress hence counseling and tranquillisers must be part of treatment Tab azithromycin 250mg 1od for 5days and after that alternately 100mg Tab isotrentoin 20mg 1od Tab flucanazole 200mg 1od Tab fexofenadine180mg 1od Locally clindamycinA oint twice daily for acnes Amrolfine oint twice daily Terbinafine oint twice daily For tenia lesions Adv moisturisers frequently Keep patience and followup for couple of months These lesions are known for remissions and commissions

Thank you doctor
0

View 9 other replies

Erythematous papulo-vesicular rash Most of the vesicles are on non-erythematous base. ? Erythema Multiforme ?? Viral infection- Echovirus Infection Simple CBC will help. Systemic as well as local steroid must be avoided. Treat recurrent fungal infection with oral and local antifungal with Atarax - if itching is troublesome. Locally soothing lotion like Calora. Review after 3 to 5 days. Thanks for reading my view.

Thank you doctor
0

View 1 other reply

Acneiform eruptions... These are a group of disorders that are characterized by papules and pustules resembling acne vulgaris. It has an acute onset and can affect any age group. The characteristic lesion may be a nodule, papule, pustular or cyst. Laser ablation, Topical/oral antibiotics, Topical/oral Retinoids, and Drug withdrawal.

Thank you doctor
0

Certain drugs, including corticosteroids, lithium, anticonvulsants, barbiturates, androgenic steroids, DHEA, and medications that contain bromides or iodides, can cause true acne or acne-like eruptions. Rx Antibiotics (isoniazid, rifampicin and tetracyclines) Steroids (adrenocorticotropic hormone [ACTH], androgens, systemic corticosteroids) Hormones (oral contraceptives)

Thank you doctor
1

Acne vulgaris Psoriasis on legs

Thank you doctor
0

? TRUNCAL ACNE.. ? ACNIFORM ERUPTIONS.. ? MALASSEZIA FOLLICULITIS..

Thank you doctor
0

View 1 other reply

आयुर्वेद में इसे युवान पीडिका कहते हैं। चिकित्सा संबंधी योग,,,, शंख भस्म 4 रत्ती भर मलाई में मिला कर सुबह शाम सेवन कराएं। नारियल के तेल में भीमसेनी कपूर डालकर अच्छी तरह से उबाल लें फिर ठंडा होने पर पूरे शरीर पर लगाएं। खदिरारिष्ट सारिवादिरिष्ट को आपस में मिलाकर 25 ग्राम सुबह-शाम खाने के बाद दें। साबुन का इस्तेमाल न करें बेसन से स्नान कराएं। त्रिफला चूर्ण 10 ग्राम रात को सोते समय दूध में मिलाकर नियमित रूप से सेवन कराएं। यह कार्य लगातार रोजना एक माह तक करें। निश्चित रूप से लाभ होगा। योग परिक्षित है। पिछले 45 वर्ष से प्रयोग कर रहा हूं।

I agree Fr Shivraj Agarwal

Thank you doctor
0

Acne vulgaris

Thank you doctor
0

Acne Trunckle acne

Thank you doctor
0
Load more answers